# SDR DALA2024082308387

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 58,704 hours, 29,259 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3278 DISC: "DIRTY SOCK" SMELL IN COCKPIT WHILE APU BLEED WAS SUPPLYING AIR TO PACKS. HAPPENED SHORTLY AFTER GROUND AIR WAS REMOVED. C/A: FOUND APU GENERATOR LEAKING OIL PER WC 0550-2002. PERFORMED CLEANING OF APU INTAKE + COMPARTMENT PER W/C 4916-2001. PERFORMED DECONTAMINATION OF THE ECS WITH INOP APU (REVERSE FLOW ) PER WC 2100-2005. FOUND NO FURTHER EVIDENCE OF OIL CONTAMINATION. PERFORMED STAGE 1+2 CLEANING OF THE ECS. RECIP FILTERS CHANGED TWICE, NO FURTHER EVIDENCE OF ODOR EXISTS. VERIFICATION OF RESIDUAL ODOR WC 0550-2003 C/W. WILL REQUIRE GENERATOR MPN: 5913667-4 STK# 32-2420-9-0003. MCC NOTIFIED. (LP: 6200960)
